| Catalog Number |
362760 |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that when using the bd vacutainer® cpt¿ cell preparation tube with sodium citrate tubes, the tubes provide a poor return of blood during blood collection.There was no report of patient impact.
Event or Problem Description
Additional Manufacturer Narrative
The following fields were updated: d9.Device available for evaluation? yes returned to manufacturer on: (b)(6) 2023 h.6.Investigation summary: bd received 10 returned samples and 4 photos for investigation.The 4 photos were reviewed, and the indicated failure mode of underfill was not observed. the 10 returned customer samples were evaluated by draw-testing, and all tubes were within specification limits.Additionally, 60 production lot in-house retention tubes were visually inspected with no issues identified.Device history record review of reported incident lot determined all product release requirements were met, and there were no related quality issues during product manufacture.This complaint was unable to be confirmed for indicated failure mode of underfill.Bd was unable to identify a root cause for indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.